# SDR ASAA2018102226580

- Difficulty date: October 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,595 hours, 3,454 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW HEAT OVERHEAT LIGHT ILLUMINATED DURING CLIMB. GROUNDED - YES. PERFORMED QRH PROCEDURE. OVERHEAT LIGHT REMAINS EXTINGUISHED.
